Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On JunelFe pill. Had brown spotting. Having bloating, sweet cravings. Chances of pregnancy?

Hi Dr. Lundi, here s my situation. I been taking the pill junel Fe 1.5 for about 6 months now... I take it regularly same time every morning. I had brown spotting that lasted about 4 days in the middle of my pack. I m on a higher dose of bc because the other ones I ve tried weren t working I was bleeding a lot. So this is the one that worked for me. The past 2 weeks I ve been so bloated I m thinking I m either preg or I been eating a lot more the. Normal and that s what s causing it. I been craving a lot of sweets! But that s normal for me at times. My last week of the pack starts tomorrow if I am preg will I still bleed on the last in active 7 pills?? What are your thought on my situation? And why am I starting to spot brown for a few days in the middle of my pack?? My email is ( YYYY@YYYY ) thank you!!
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query.
In between of your cycle you can have spotting due to ovulation & is known as mittelschmerz.
If you are pregnant though possibility is very rare period will not start while taking last active 7 pills.
So if you miss your period get serum-Beta-HCG test done to rule out pregnancy.
Take care.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor